What are the side effects of Paroxetine
Paroxetine side effects: constipation, decreased sexual ability, diarrhea, dizziness, drowsiness, mouth dryness, headache, increased sweating, nausea, problems in urinating, trembling or shaking, trouble sleeping, unusual tiredness or weakness MORE? [ Source: http://www.chacha.com/question/what-are-the-side-effects-of-paroxetine ]
More Answers to “What are the side effects of Paroxetine“
- What are the Side Effects of Paroxetine?
- constipation decreased appetite diarrhea dry mouth insomnia male sexual dysfunction (usually ejaculatory delay) nausea somnolence sweating tremor weight gain or loss In addition, paroxetine is linked to withdrawal symptoms, including fatigu…
- What are the possible side effects of Paroxetine?
- Contact your doctor promptly if you have any of the following side effects, especially if they are new symptoms or if they get worse: mood changes, anxiety, panic attacks, trouble sleeping, irritability, agitation, aggressiveness, severe re…
- Am i suppose to feel the side effects of paroxetine the first tim…?
- You should not feel the effects so soon. You are more likely to be anxious because you had a fear of taking it, and subconsciously you still do. Let it take its time to work. Meanwhile can your Dr. give you something that does work right …
Related Questions Answered on Y!Answers
- What are the side effects of paroxetine 40mg and should i be taking this medication?
- A: Im currently on this. The side effects are only present the irst few weeeks while your system gets used to it. These include drowsiness, deminished sexual drive, and others..but arent harmful. If you have been prescribed paroxetine, you should be taking it.Most common * Weight loss or gain * Headache * Nausea * Dry mouth * Increased sweating * Drowsiness/Somnolence or Insomnia * Increased or decreased appetite * Constipation or diarrhea * Inability to achieve orgasm * Partial or complete loss of libido (sexual desire) * Erectile dysfunction * Tremor * Vertigo/Dizziness/Motion sicknessLess commonCheck with your doctor if these continue or are bothersome. * Increased feelings of depression and anxiety (initially) * Apathy * Loss of empathy * Flattening of emotional response * Nocturnal salivation * Nocturnal bruxism (teeth grinding) * Pupil dilation * Asthenia or muscle weakness * Muscle ache * Pruritis * Rash * Nightmares or change in dreams * Change in sense of tasteHere is a good info page:http://en.wikipedia.org/wiki/Paroxetine
- What are the possible side effects of drinking on Paroxetine (Paxil)?
- Q: I’ve only been on them a week, so would that make it worse, or should I not be drinking on it?
- A: Paroxetine and alcohol have a moderate drug interaction. Generally avoid. Alcohol may potentiate some of the pharmacologic effects of central nervous system (CNS)- active agents. Use in combination may result in additive central nervous system depression and impairment of judgment, thinking, and psychomotor skills.Management: Patients receiving CNS-active agents should be warned of this interaction and advised to avoid or limit consumption of alcohol. Ambulatory patients should be advised to avoid hazardous activities requiring complete mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
- am i suppose to feel the side effects of paroxetine the first time i take it?
- Q: i just took paroxetine for my anxiety a couple of hours ago; however, maybe 2 hours later my mouth was so dry ( it’s still dry right now) and i feel soo thirsty. Also, my chest pain came back after i took the medicine.. i mean i had history of chest pains before and i ended up in the ER because of it. the doctor took a EKG and chest pain but they came out all normal and they told me that i am just stressed out. My doctor told me the same thing, so she proscribed me paroxetine last week but i only started taking the medication today because i was afraid to take it and today i finally had the confident to take it. My question is.. Are those the early side effects of the medication??thank you for your help!oh one more thing, I have been taking Rogaine for almost a year for my male pattern baldness, and one of the side effects of it is chest pain but i asked my doctor if that’s the reason of my chest pain and she told me that it’s not, but its the stress and anxiety that’s giving me the chest pain.
- A: You should not feel the effects so soon. You are more likely to be anxious because you had a fear of taking it, and subconsciously you still do. Let it take its time to work. Meanwhile can your Dr. give you something that does work right away and lasts a few hours at a time?